(Rendiconti logo)

Rendiconti del Seminario Matematico
della Università di Padova
The Mathematical Journal of the University of Padua

ISSN 0041-8994
e-ISSN: 2240-2926

Back to: Published Volumes

Volume 94 (1995) | previous | next

  • Bruno Gabutti; Giovanna Pittaluga; Laura Sacripante
    Asymptotics for Meixner polynomials
    94 1995 pages 1–10 paper@numdam review@mr review@zbl
  • Maria J. Ferreira; Marco Rigoli; Renato Tribuzy
    An extension of a result of H. Hopf to Kähler submanifolds of Rn
    94 1995 pages 11–15 paper@numdam review@mr review@zbl
  • M. J. Ferreira; Renato Tribuzy
    On the type decomposition of the second fundamental form of a Kähler submanifold
    94 1995 pages 17–23 paper@numdam review@mr review@zbl
  • Bernard Brighi; Mahmoud Bousselsal
    On the rank-one-convexity domain of the Saint Venant-Kirchhoff stored energy function
    94 1995 pages 25–45 paper@numdam review@mr review@zbl
  • Cui Baotong
    Functional-differential equations of mixed type in Banach spaces
    94 1995 pages 47–54 paper@numdam review@mr review@zbl
  • H. Beirão da Veiga
    Singular limits in fluidynamics
    94 1995 pages 55–69 paper@numdam review@mr review@zbl
  • Anne-Marie Simon
    A corollary to the Evans-Griffith syzygy theorem
    94 1995 pages 71–77 paper@numdam review@mr review@zbl
  • Alberto Bressan; Andrea Marson
    A maximum principle for optimally controlled systems of conservation laws
    94 1995 pages 79–94 paper@numdam review@mr review@zbl
  • Ladislav Bican; K. M. Rangaswamy
    A result on B1-groups
    94 1995 pages 95–98 paper@numdam review@mr review@zbl
  • Massimo Cicognani; Luisa Zanghirati
    Propagation of analytic and Gevrey regularity for a class of semi-linear weakly hyperbolic equations
    94 1995 pages 99–111 paper@numdam review@mr review@zbl
  • A. Ballester-Bolinches; M. D. Pérez-Ramos
    π-normally embedded subgroups of finite soluble groups
    94 1995 pages 113–119 paper@numdam review@mr review@zbl
  • Peter V. Hegarty
    Minimal abelian automorphism groups of finite groups
    94 1995 pages 121–135 paper@numdam review@mr review@zbl
  • Isabeau Birindelli; Alessandra Cutrì
    A semi-linear problem for the Heisenberg Laplacian
    94 1995 pages 137–153 paper@numdam review@mr review@zbl
  • Irwen Valle Guadalupe
    Minimal immersions of surfaces into n-dimensional space forms
    94 1995 pages 155–163 paper@numdam review@mr review@zbl
  • Renato Manfrin
    Some results of Gevrey and analytic regularity for semilinear weakly hyperbolic equations of Oleinik type
    94 1995 pages 165–213 paper@numdam review@mr review@zbl
  • Roger M. Bryant; Paul D. Foy
    The formation generated by a finite group
    94 1995 pages 215–225 paper@numdam review@mr review@zbl
  • Andrea D'Agnolo
    Edge-of-the-wedge theorem for elliptic systems
    94 1995 pages 227–234 paper@numdam review@mr review@zbl
  • Alain Robert; Maxime Zuber
    The Kazandzidis supercongruences. A simple proof and an application
    94 1995 pages 235–243 paper@numdam review@mr review@zbl
  • Rachid Benabidallah
    Solution globale de l'équation d'un gaz visqueux isotherme dans l'espace entier avec une grande force extérieure dérivant d'un potentiel
    94 1995 pages 245–274 paper@numdam review@mr review@zbl
  • Patrizia Longobardi; Mercede Maj; Howard Smith
    A note on locally graded groups
    94 1995 pages 275–277 paper@numdam review@mr review@zbl
  • Bernard Le Stum
    La structure de Hyodo-Kato pour les courbes
    94 1995 pages 279–301 paper@numdam review@mr review@zbl

printer-friendly version

Valid XHTML 1.0 Valid CSS